Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 358, NWS Tulsa, OK

May 31, 2008Osage County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 31, 2008, 10:22 PM CDT for Osage County, Oklahoma. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 31, 2008, 10:22 PM CDT (03:22 UTC)
Expired
May 31, 2008, 11:00 PM CDT
In force
38 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

County Osage County, OK

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 31, 6:22 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 3.4 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2008-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4351 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2008-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 162 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4351 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
879 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
162 m²/s²
0-3 km storm-relative helicity
354 m²/s²
Significant tornado parameter
8.3
Supercell composite
36.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 010322
SVRTSA
OKC113-010400-
/O.NEW.KTSA.SV.W.0358.080601T0322Z-080601T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1022 PM CDT SAT MAY 31 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 1100 PM CDT

* AT 1017 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
  STORM WAS LOCATED 14 MILES NORTHWEST OF HULAH...MOVING SOUTHEAST AT
  26 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...HULAH.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3699 9607 3694 9601 3682 9601 3682 9614
      3700 9637
TIME...MOT...LOC 0322Z 304DEG 22KT 3700 9624

$$
3 follow-up statements
000 
WWUS54 KTSA 010339
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1039 PM CDT SAT MAY 31 2008

OKC113-010400-
/O.CON.KTSA.SV.W.0358.000000T0000Z-080601T0400Z/
OSAGE OK-
1039 PM CDT SAT MAY 31 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR NORTHEASTERN OSAGE COUNTY...

AT 1038 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED 8 MILES WEST OF HULAH...MOVING SOUTHEAST AT 25
MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...HULAH.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3699 9607 3694 9601 3682 9601 3682 9614
      3694 9627 3700 9630
TIME...MOT...LOC 0339Z 304DEG 22KT 3695 9617

$$
000 
WWUS54 KTSA 010353
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1054 PM CDT SAT MAY 31 2008

OKC113-010400-
/O.CON.KTSA.SV.W.0358.000000T0000Z-080601T0400Z/
OSAGE OK-
1054 PM CDT SAT MAY 31 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR NORTHEASTERN OSAGE COUNTY...

AT 1051 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.
THIS STORM WAS LOCATED NEAR HULAH...MOVING SOUTHEAST AT 25 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...HULAH.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3694 9601 3682 9601 3682 9614 3693 9625
      3697 9620 3697 9610
TIME...MOT...LOC 0354Z 304DEG 22KT 3689 9610

$$
000 
WWUS54 KTSA 010400
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1100 PM CDT SAT MAY 31 2008

OKC113-010410-
/O.EXP.KTSA.SV.W.0358.000000T0000Z-080601T0400Z/
OSAGE OK-
1100 PM CDT SAT MAY 31 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OSAGE COUNTY
EXPIRES AT 1100 PM CDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

SMALL HAIL AND BRIEF HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS 
STORM AS IT MOVES SOUTHEASTWARD ACROSS FAR NORTHEASTERN OSAGE COUNTY 
INTO WESTERN WASHINGTON COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1 AM.

LAT...LON 3694 9601 3682 9601 3682 9614 3693 9625
      3697 9620 3697 9610
TIME...MOT...LOC 0400Z 304DEG 22KT 3687 9606

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 9:52 PM CDT, 30 minutes earlier.

Area forecast discussion, May 31, 9:52 PM CDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
952 PM CDT SAT MAY 31 2008

.MESOSCALE UPDATE...
SUPERCELLS IN SOUTHEAST KANSAS ARE MOVING
SOUTH OF EAST AND WILL BEGIN TO AFFECT
EXTREME NORTHEAST OKLAHOMA BETWEEN
10 AND 11PM.

LOW-LEVEL CAPE OF 75 TO 100 J/KG
IS IN PLACE AHEAD OF THE CELLS AND THE
STORM-RELATIVE HELCITIY TO 3KM IS 275 TO
300 M2/S2.  STORM-RELATIVE WINDS THROUGH
THE DEPTH OF THE STORM ARE MODERATE TO STRONG.

THE CAP INDEX IS WEAKEST AHEAD OF THE CELL
MOVING NORTH OF COFFEYVILLE...WITH
MODERATE CAP VALUES AHEAD OF THE OTHER CELLS.

THE STORMS ARE EXPECTED TO REMAIN SEVERE AT LEAST
INTO THE FIRST TIER OF OKLAHOMA COUNTIES WITH
ENOUGH CAPE AND WIND FIELDS TO SUPPORT
THE POTENTIAL FOR AN ISOLATED TORNADO.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...08
LONG TERM....99
Hazardous weather outlook, May 31, 9:10 PM CDT, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
910 PM CDT SAT MAY 31 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-011000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
910 PM CDT SAT MAY 31 2008

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THROUGH TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.
	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...TONIGHT

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA LATE THIS EVENING.

DISCUSSION...
A WELL-DEFINED BOUNDARY REMAINS NEARLY STATIONARY ACROSS FAR
NORTHEAST OKLAHOMA. PARTS OF NORTHEAST OKLAHOMA THAT ARE ALONG AND
JUST NORTH OF THE BOUNDARY WILL REMAIN AT RISK FOR ADDITIONAL
CONVECTIVE DEVELOPMENT. THUNDERSTORMS THAT DEVELOP ALONG AND JUST
NORTH OF THIS BOUNDARY GIVEN THE LOCALIZED SHEAR ALONG AND JUST
NORTH OF THE BOUNDARY...ANY STORM MAY EXHIBIT ROTATION...AND WILL BE
CAPABLE OF PRODUCING A BRIEF FUNNEL OR TOUCHDOWN. HENCE...A LIMITED
TORNADO RISK WILL BE MAINTAINED THE REST OF THE EVENING ACROSS PARTS
OF NORTHEAST OKLAHOMA.

OVERNIGHT...ONGOING THUNDERSTORMS MAY DEVELOP INTO A COMPLEX AS A
SOUTHERLY LOW LEVEL JET INTENSIFIES OVER THE AREA. THESE STORMS WILL
THEN MOVE ACROSS NORTHEAST OKLAHOMA LATER THIS EVENING AND INTO
NORTHWEST ARKANSAS AFTER MIDNIGHT. THE POTENTIAL EXISTS FOR MORE
WIDESPREAD SEVERE WEATHER...MAINLY IN THE FORM OF VERY LARGE HAIL
AND DAMAGING STRAIGHT-LINE WINDS.

ALSO...DUE TO LOCALLY HEAVY RAINFALL OVER NORTHEAST OKLAHOMA THIS
MORNING...ANY ADDITIONAL HEAVY RAINFALL WITH THE STORM COMPLEX
TONIGHT WILL LEAD TO AN ENHANCED FLASH FLOOD THREAT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...SPOTTER
ACTIVATION MAY BE NEEDED ACROSS NORTHEAST OKLAHOMA DURING THE
EVENING. ADDITIONAL WATCHES ARE POSSIBLE THIS EVENING AND OVERNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...NO HAZARDS.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THE ONGOING STORM COMPLEX WILL CONTINUE TO BRING A WIND AND HAIL
THREAT TO FAR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS EARLY
SUNDAY...WITH OUTFLOW BOUNDARIES BRINGING A LIMITED POTENTIAL FOR
REDEVELOPMENT IN THE AFTERNOON. THE MAIN THREAT OF THUNDERSTORMS
WILL THEN SHIFT NORTH OF THE AREA EARLY NEXT WEEK.

LATEST MODEL DATA CONTINUES TO INDICATE A POTENT UPPER LEVEL SYSTEM
MOVING OUT OF THE ROCKIES AND INTO THE GREAT PLAINS IN THE THURSDAY
AND FRIDAY TIME FRAME. AT THIS TIME...ANOTHER ROUND OF SEVERE
WEATHER APPEARS LIKELY. WIND SHEAR PROFILES SUGGEST THE POSSIBILITY
OF SOME SIGNIFICANT SEVERE STORMS...CAPABLE OF PRODUCING VERY LARGE
HAIL AND LONG TRACKED TORNADOES.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
ONGOING STORMS EARLY SUNDAY MORNING MAY REQUIRE SPOTTER
ACTIVATION TO CONTINUE. ALL INTERESTED PARTIES SHOULD CLOSELY
MONITOR LATER FORECASTS AND DISCUSSIONS REGARDING SEVERE WEATHER
POTENTIAL FOR LATE NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, May 31, 4:48 PM CDT, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
448 PM CDT SAT MAY 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 AM     HAIL             1 N BIGHEART            36.87N 96.23W
05/31/2008  E1.75 INCH       OSAGE              OK   PUBLIC

            AT HERD...QUARTER TO GOLFBALL SIZE HAIL.

0818 AM     TSTM WND DMG     OKESA                   36.71N 96.13W
05/31/2008                   OSAGE              OK   PUBLIC

            APPLE TREE BLOWN OVER AND OTHER TREES DAMAGED BY WIND.

0820 AM     HAIL             OKESA                   36.71N 96.13W
05/31/2008  E1.25 INCH       OSAGE              OK   PUBLIC

0820 AM     TSTM WND DMG     3 ENE OKESA             36.73N 96.08W
05/31/2008                   OSAGE              OK   PUBLIC

            ROOF BLOWN OFF TRAILER HOME.

0845 AM     HAIL             1 E LENAPAH             36.85N 95.62W
05/31/2008  E0.88 INCH       NOWATA             OK   PUBLIC

0902 AM     HAIL             10 ENE NOWATA           36.76N 95.47W
05/31/2008  E1.00 INCH       NOWATA             OK   PUBLIC

0905 AM     TSTM WND DMG     10 E NOWATA             36.70N 95.46W
05/31/2008                   NOWATA             OK   PUBLIC

            NUMEROUS BROKEN TREE LIMBS. PEA AND MARBLE SIZE HAIL.

0932 AM     HAIL             VINITA                  36.64N 95.15W
05/31/2008  E1.00 INCH       CRAIG              OK   LAW ENFORCEMENT

            NUMEROUS TREE BRANCHES BROKEN

1000 AM     HAIL             8 N LENAPAH             36.97N 95.64W
05/31/2008  E1.75 INCH       NOWATA             OK   LAW ENFORCEMENT

            IN SOUTH COFFEYVILLE...NICKEL UP TO GOLFBALL HAIL.

1035 AM     HAIL             2 N HOLLOW              36.92N 95.27W
05/31/2008  E0.75 INCH       CRAIG              OK   PUBLIC

1051 AM     TSTM WND DMG     8 WSW TULSA             36.09N 96.05W
05/31/2008                   TULSA              OK   BROADCAST MEDIA

            ROOF DAMAGE AT TOWNWEST SHOPPING CENTER NEAR 49TH WEST
            AVENUE AND I-44.

1113 AM     HAIL             LIBERTY                 35.86N 95.98W
05/31/2008  E0.88 INCH       TULSA              OK   EMERGENCY MNGR

            HAIL DESTROYED SEVERAL SECURITY LIGHTS.

1125 AM     HAIL             3 S LEONARD             35.88N 95.80W
05/31/2008  E0.75 INCH       WAGONER            OK   PUBLIC

1154 AM     TSTM WND GST     BOYNTON                 35.65N 95.66W
05/31/2008  E60.00 MPH       MUSKOGEE           OK   BROADCAST MEDIA

1154 AM     HAIL             2 N BOYNTON             35.68N 95.66W
05/31/2008  E0.88 INCH       MUSKOGEE           OK   PUBLIC

&&

SAA
Local storm report, May 31, 5:07 PM CDT, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
507 PM CDT SAT MAY 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1056 AM     TSTM WND DMG     2 E SAPULPA             36.00N 96.08W
05/31/2008                   CREEK              OK   PUBLIC

            POWER LINES DOWNED AND TREES DAMAGED BETWEEN SAPULPA AND
            HIGHWAY 75 ALONG HIGHWAY 33. A FEW TREES BLOWN DOWN.

&&

SAA
Special weather statement, May 31, 8:18 PM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
818 PM CDT SAT MAY 31 2008

OKZ055-010215-
WASHINGTON OK-
818 PM CDT SAT MAY 31 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 915 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     SOUTHERN WASHINGTON

AT 818 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
WEST OF OCHELATA...MOVING SOUTHEAST AT 17 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...VERA...RAMONA AND OCHELATA.

THIS STORM IS WEAKENING AT THIS TIME...BUT WILL STILL BE CAPABLE OF
PRODUCING SMALL HAIL AND WIND GUSTS TO 40 MPH. RESIDENTS IN SOUTHERN
WASHINGTON COUNTY SHOULD REMAIN ALERT IN CASE THIS SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3659 9582 3651 9582 3650 9582 3643 9582
      3644 9600 3662 9601 3662 9600
TIME...MOT...LOC 0118Z 293DEG 15KT 3657 9606
Local storm report, May 31, 8:46 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
846 PM CDT SAT MAY 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TORNADO          3 E BURBANK             36.69N 96.68W
05/31/2008                   OSAGE              OK   LAW ENFORCEMENT

            BRIEF TOUCHDOWN REPORTED NEAR HIGHWAY 18 AND HIGHWAY 60
            JUST EAST OF BURBANK. OCCURRED IN OPEN AREA...NO KNOWN
            DAMAGE.

0707 PM     TORNADO          PAWHUSKA                36.67N 96.34W
05/31/2008                   OSAGE              OK   LAW ENFORCEMENT

            BRIEF TOUCHDOWN AT WILLIAMS PARK IN PAWHUSKA. NO DAMAGE
            FOUND AT THIS TIME.

&&

SAA
Local storm report, May 31, 9:01 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
901 PM CDT SAT MAY 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 AM     TSTM WND GST     3 SW ELGIN              36.97N 96.32W
05/31/2008  E70.00 MPH       OSAGE              OK   PUBLIC

            MANY BROKEN TREE LIMBS. WIND BLEW IN WINDOWS AT A HOUSE.
            HAIL BROKE 2 WINDOWS.

0742 AM     HAIL             3 SW ELGIN              36.97N 96.32W
05/31/2008  E1.50 INCH       OSAGE              OK   PUBLIC

            COVERED GROUND WITH HAIL UP TO 1.5 INCHES. DESTROYED 60
            ACRE WHEAT FIELD AND CORN FIELD.

1208 PM     HAIL             1 NW WAINWRIGHT         35.62N 95.58W
05/31/2008  E0.75 INCH       MUSKOGEE           OK   PUBLIC

&&

SAA
Special weather statement, May 31, 10:18 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1018 PM CDT SAT MAY 31 2008

OKZ054-010400-
OSAGE OK-
1018 PM CDT SAT MAY 31 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1100 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     NORTHEASTERN OSAGE

AT 1018 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 15
MILES NORTHWEST OF HULAH...MOVING SOUTHEAST AT 21 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...HULAH.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3693 9600 3683 9613 3700 9636 3700 9614
TIME...MOT...LOC 0318Z 307DEG 18KT 3701 9627

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 7:24 PM CDTTornado WarningTSAOsage36 min
May 31, 7:26 PM CDTTornado WarningTSAOsage34 min
May 31, 7:29 PM CDTTornado WarningTSAOsage32 min
May 31, 7:59 PM CDTSevere Thunderstorm WarningTSAOsage26 min
May 31, 8:18 PM CDTSpecial Weather StatementTSAWashington57 min
Jun 1, 12:42 AM CDTSevere Thunderstorm WarningTSANowata, Washington37 min
Jun 1, 3:11 AM CDTSpecial Weather StatementTSACraig49 min
Jun 1, 3:26 AM CDTSevere Thunderstorm WarningTSACraig34 min
Jun 1, 3:50 AM CDTSpecial Weather StatementTSADelaware40 min
Jun 1, 4:12 AM CDTSevere Thunderstorm WarningTSADelaware48 min
Jun 1, 6:16 AM CDTSevere Thunderstorm WarningTSADelaware59 min
Jun 1, 7:07 AM CDTSevere Thunderstorm WarningTSAOsage53 min
Jun 1, 7:46 AM CDTSpecial Weather StatementTSAWashington44 min
Jun 1, 7:54 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee66 min
Jun 1, 8:09 AM CDTSevere Thunderstorm WarningTSANowata, Rogers, Washington66 min
Jun 1, 8:35 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa55 min
Jun 1, 9:15 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee45 min
Jun 1, 9:15 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee60 min
Jun 1, 9:16 AM CDTSevere Thunderstorm WarningTSAMayes, Rogers32 min
Jun 1, 9:33 AM CDTSevere Thunderstorm WarningTSACreek, McIntosh, Muskogee, Okmulgee, Tulsa, Wagoner51 min
Jun 1, 9:54 AM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Osage, Pawnee, Tulsa66 min
Jun 1, 9:56 AM CDTFlash Flood WarningTSACreek, Osage, Pawnee, Tulsa, Washington4 hr
Jun 1, 10:23 AM CDTSevere Thunderstorm WarningTSAOsage, Rogers, Tulsa, Washington67 min
Jun 1, 10:28 AM CDTSevere Thunderstorm WarningTSACherokee, Creek, McIntosh, Mayes, Muskogee, Okfuskee and 4 more77 min
Jun 1, 10:50 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Muskogee55 min
Jun 1, 10:51 AM CDTFlash Flood WarningTSAAdair, Cherokee, Craig, Delaware, Mayes, Muskogee and 4 more3 hr
Jun 1, 11:06 AM CDTSevere Thunderstorm WarningTSAMayes39 min
Jun 1, 11:31 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 3 more59 min
Jun 1, 11:58 AM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Sequoyah62 min
Jun 1, 12:44 PM CDTFlash Flood WarningTSALeFlore3 hr
Jun 1, 2:22 PM CDTRiver Flood WarningTSAOttawa48 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.